Volume 1, Issue 1 (6-2020)                   MACO 2020, 1(1): 93-106 | Back to browse issues page

XML Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Analouei Adegani E, Bota M. Coupled Coincidence Point Results for Mappings Without Mixed Monotone Property in Partially Ordered `G`-Metric Spaces. MACO 2020; 1 (1) :93-106
URL: http://maco.lu.ac.ir/article-1-46-en.html
Abstract:   (1744 Views)
In this paper, we prove some coupled fixed point theorems for nonlinear contractive mappings which doesn't have the mixed monotone property, in the context of partially ordered `G`-metric spaces. Hence, these results can be applied in a much wider class of problems. Our results improve the result of D. Dori'{c}, Z. Kadelburg and S. Radenovi'{c} [Appl. Math. Lett. (2012)]. We also present two examples to support these new results.
Full-Text [PDF 146 kb]   (818 Downloads)    
Type of Study: Research Article | Subject: Mathematical Analysis
Published: 2020/06/16

Send email to the article author

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.